Iowa, 2008Tornadoes and Flash Flooding in Iowa, June 11 to 13, 2008
June 11 to 13, 2008 · NWS OAX · 18 events in 7 counties and zones
A very strong and unseasonably cold upper level low pressure system that was tracking across the northern plains brought a strong low level jet to the region during the early morning hours of June 11th. The warm and unstable air that worked north into the region helped spawn early morning severe thunderstorms across eastern Nebraska and southwest Iowa.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 4
- Injuries
- 48
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very strong and unseasonably cold upper level low pressure system that was tracking across the northern plains brought a strong low level jet to the region during the early morning hours of June 11th. The warm and unstable air that worked north into the region helped spawn early morning severe thunderstorms across eastern Nebraska and southwest Iowa. Later that day as the upper level system worked into the central Dakotas, a cold front pushed across the region. This helped set off another round of thunderstorms that developed over east central Nebraska by late afternoon.
Isolated small supercell thunderstorms initially developed ahead of the cold front over eastern Nebraska, but they were quickly overtaken by a broken line of larger supercell thunderstorms, some of the heavy precipitation type, that developed along the cold front. Cell mergers and training were observed well into the evening hours as the activity quickly spread across southwest Iowa. The storms produced a total of 8 confirmed tornadoes in the Omaha/Valley warning area which covers eastern Nebraska and southwest Iowa.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 10, 3:01 PM CST, 9 hours 29 minutes earlier.
Area forecast discussion, Jun 10, 3:01 PM CST, 9 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
401 PM CDT TUE JUN 10 2008
.DISCUSSION...
STRONG LOW LVL JET SETS UP TONIGHT TO BRING RAPID NWD RETURN OF
LOW LVL MOISTURE LATE TNGT...BUT ALSO A RAPID BUILDUP OF A
CAP AT 700MB. LOW LEVEL MOISTURE MAY OUTRUN THE CAP...BUT IT IS
MORE LIKELY THAT HIGH BASED TSTMS COULD INITIATE LATE TONIGHT AND
LAST INTO EARLY WED. KEPT CHC POPS NORTH AND CENTRAL TONIGHT.
NEXT OUTBREAK IS A NEAR CERTAINTY WED AFTN INTO WED NIGHT.
CLASSIC SITUATION WITH DAYTIME HEATING RESULTING IN HIGH CAPE...
WHILE MID LEVEL CAP IS ERODED BY COLD ADVN FROM THE SW IN ADVANCE
OF STRONG NRN PLAINS CLOSED LOW. NATIONAL DISCUSSIONS COVER MOST
OF THE SITUATION. THERE IS SOME UNCERTAINTY HOW FAR WEST FRONT WILL
BE WHEN IT FIRES. IN ADDITION...BACKING LLJ AFT 00Z WED EVE MAY
RESULT IN LIFT OVER PREFRONTAL OUTFLOW BOUNDARIES. THIS WILL ENHANCE
LOW LEVEL SHEAR AND SEVERE/TORNADO THREAT. IT WILL ALSO INCREASE
THE CHC OF MORE HEAVY FLOODING RAINS ESPECIALLY EARLY WED NIGHT.
LATER IN THE NIGHT...FRONT WILL MOVE SE AND LLJ AGAIN BECOMES
MORE PARALLEL TO THE FRONT. BOTH WOULD TEND TO MOVE STRONGER TSTMS
AWAY FROM OUR AREA.
CONSIDERED ISSUING A FLASH FLOOD WATCH FOR LATER WED...BUT DO NOT
LIKE THIRD PD CONVECTIVE BASED FFW DUE TO UNCERTAINTIES ABOUT
BOUNDARY LOCATION. WOULD PREFER NOT TO BLANKET THE WHOLE AREA
JUST YET...BUT DO NOT FEEL ASSURANCE ABOUT WHICH COUNTIES CAN BE
SAFELY EXCLUDED.
TSTMS MAY LINGER IN THE SE COUNTIES THU INTO THU NIGHT. THERE IS
STILL A CHC THAT SVR TSTMS COULD DEVELOP THU EVE...BUT THE FRONT
SHOULD AGAIN MOVE AS SOON AS CONVECTIVE OUTFLOW BEGINS.
TEMPS WILL BE WARM AHEAD OF THE FRONT WITH STRONG COOLING BEHIND.
THIS WILL CREATE UNCERTAINTY FOR MAX TEMPS IN NORTHEAST NEB WED
AND DUE TO LINGERING CLOUDS AND SHWRS IN THE SE THURSDAY.
IN THE EXTENDED...DIFFERED LITTLE FROM HPC GUIDANCE. IT APPEARS
THAT THERE IS A CHANCE FOR A RELATIVELY WEAK WEATHER SYSTEM
TO AFFECT THE AREA IN NW FLOW MAINLY SUNDAY AND MONDAY. IF SO...
THIS WOULD HAVE LESS MOISTURE AVAILABLE...AND RAIN HEAVY ENOUGH
TO WORSEN FLOODING IS UNLIKELY.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 11/18Z.
EXPECT VFR CONDITIONS AT TAF SITES THROUGH 11/06Z. AFTER 06Z
THREAT OF ELEVATED CONVECTION DEVELOPS AS MID LEVEL WAVE LIFTS
ACROSS NEBRASKA WITH STEEP MID LEVEL LAPSE RATES AND GOOD MOISTURE
ADVECTION IN PLACE. IN ADDITION...FORECAST SOUNDINGS SUGGEST LOW
LEVEL MOISTURE WILL ALSO INCREASE WITH MVFR CIGS AFTER 12Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
FOBERT/POLLACK
Hazardous weather outlook, Jun 10, 4:28 PM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
528 PM CDT TUE JUN 10 2008
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-111230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
528 PM CDT TUE JUN 10 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.
.DAY ONE...TONIGHT THROUGH WEDNESDAY NIGHT
THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER
MIDNIGHT. THOUGH THE RISK FOR SEVERE THUNDERSTORMS IS LOW...SMALL
HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE...ESPECIALLY CLOSER
TO THE SOUTH DAKOTA BORDER.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON OVER MUCH OF THE AREA. LARGE HAIL...DAMAGING WINDS...AND
TORNADOES ARE ALL POSSIBLE.
A COLD FRONT WILL BE MOVING SOUTHEAST INTO EASTERN NEBRASKA DURING
THE AFTERNOON. VERY WARM AND MOIST AIR WILL SURGE NORTH AHEAD OF
THE FRONT...CAUSING HIGH INSTABILITY. WIND SHEAR WILL ALSO
INCREASE THROUGH THE AFTERNOON...SETTING THE STAGE FOR SUPERCELL
STORMS TO FORM BY MID TO LATE AFTERNOON. THE CHANCE FOR SEVERE
STORMS WILL CONTINUE WELL INTO THE EVENING. HEAVY RAIN WILL BECOME
INCREASINGLY LIKELY BY LATE EVENING AND OVERNIGHT.
FLOODING CONTINUES ON SEVERAL RIVERS AND STREAMS FROM RECENT
HEAVY RAIN. CHECK THE LATEST FLOOD WARNINGS OR STATEMENTS FOR
DETAILS REGARDING FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS MAY LINGER INTO THURSDAY AND THURSDAY NIGHT IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THERE IS A SLIGHT CHANCE
FOR THOSE THUNDERSTORMS TO BECOME SEVERE. ALSO...ANY LINGERING
THUNDERSTORMS WILL BRING THE POTENTIAL FOR HEAVY RAIN AND FLASH
FLOODING.
THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY AND MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT WILL LIKELY BE
NEEDED WEDNESDAY AFTERNOON AND EVENING.
DERGAN/ROSS
Event by event
7 tornado, 6 flood, 2 thunderstorm wind, 2 flash flood, 1 hail. Local standard time, as filed.
Flood, Pottawattamie
- When
- June 11, 12:30 AM CST to June 12, 5:00 AM CST
- Where
- Pottawattamie County, 25.52 mi NNE of Loveland to 6.45 mi N of Minden
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 41.833, -95.685
Thunderstorms dropped heavy rain on the Boyer River basin on June 11th. The heavy rain caused flooding along the Boyer River from around Woodbine to Missouri Valley. The river at Logan crested at 19.7 feet at 215am CDT on June 12th. Flood stage at Logan is 19 feet. The flooding affected mainly agricultural lowlands in the area.
Tornado, Harrison
- When
- June 11, 5:27 PM CST to 5:36 PM CST
- Where
- Harrison County, 2.81 mi WNW of River Sioux to 3.65 mi NNW of California Jct
- Rating
- EF2
- Path length
- 5.47 mi
- Path width
- 440 yd
- Continued into
- Monona, Ia (OAX)
- Reported by
- NWS Storm Survey
- Coordinates
- 41.814, -96.101
This is a continuation of the tornado that initially touched down in Burt county Nebraska, about 4.5 miles west of Little Sioux Iowa. The tornado eventually reached EF3 strength in Monona county when it hit a boyscout camp where 4 fatalities and 48 injuries occurred. The tornado crossed into Harrison county near mile marker 97 on Interstate 29 where a semi-truck was flipped. The tornado snapped power poles northeast of there with an estimated strength of EF2 in Harrison county. The tornado then crossed into Monona county Iowa about 4 miles north of Little Sioux.
Thunderstorm Wind, Harrison
- When
- June 11, 5:30 PM CST
- Where
- Harrison County, 2.07 mi N of River Sioux
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 41.830, -96.050
Thunderstorm wind gusts estimated at over 60 mph knocked down large tree limbs and toppled a dead tree knocking power out to the area.
Tornado, Monona
- When
- June 11, 5:36 PM CST to 5:45 PM CST
- Where
- Monona County, 5.53 mi SE of Blencoe to 2.24 mi SSW of Moorhead
- Rating
- EF3
- Path length
- 7.49 mi
- Path width
- 440 yd
- Deaths
- 4 direct, 0 indirect
- Injuries
- 48 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 41.864, -96.019
This tornado tragically hit a boyscout camp north of Little Sioux Iowa killing 4 young scouts. The tornado initially touched down in Burt county Nebraska, crossed into Harrison county Iowa near mile marker 97 on Interstate 29, and then finally crossed into Monona county Iowa about 4 miles north of Little Sioux. In Monona county the tornado entered the Little Sioux Scout Ranch, destroying the rangers home near the entrance of the park giving it a rating of EF3. The storm then blew down trees and destroyed bunk houses at the camp. Four scouts were killed in one bunk house when a brick chimney collapsed on them. In total 48 people were injured at the camp. The tornado continued to topple trees as it tracked into Preparation Canyon State Park. Just before it entered the park a farmstead sustained damage. The tornado hit another farmstead about 2.5 miles southwest of Moorhead where trees were blown down and sheds damaged. The tornado then began to weaken and finally lifted about 2 miles southwest of Moorhead. The total path length was around 14 miles.
Tornado, Monona
- When
- June 11, 6:20 PM CST to 6:22 PM CST
- Where
- Monona County, 3.16 mi SSW of Mapleton to 2.9 mi SSW of Mapleton
- Rating
- EF0
- Path length
- 0.26 mi
- Path width
- 60 yd
- Reported by
- Amateur Radio
- Coordinates
- 42.130, -95.830
A brief tornado touched down 6 miles northeast of Castana causing mainly just tree damage.
Tornado, Pottawattamie
- When
- June 11, 6:20 PM CST to 6:22 PM CST
- Where
- Pottawattamie County, 2 mi SW of Loveland to 0.4 mi ENE of Loveland
- Rating
- EF1
- Path length
- 2.35 mi
- Path width
- 40 yd
- Reported by
- Storm Chaser
- Coordinates
- 41.480, -95.927
According to researchers tracking this storm, who were using DOW - a mobile radar system, this brief tornado touched down around 2 miles west southwest of exit 72 on Interstate 29 and lifted about 1/2 mile east of the exit. The tornado downed 1 tree but did little other damage. Besides being visually seen by the researchers, it also produced a tornadic signature on the DOW system.
Tornado, Pottawattamie
- When
- June 11, 6:23 PM CST to 6:24 PM CST
- Where
- Pottawattamie County, 0.77 mi N of Loveland to 1.34 mi NNE of Loveland
- Rating
- EF0
- Path length
- 0.78 mi
- Path width
- 20 yd
- Reported by
- Storm Chaser
- Coordinates
- 41.511, -95.901
This was the second tornado that was observed by researchers tracking this storm. The tornado touched down briefly just northeast of exit 72 on Interstate 29 and lifted a little to the northeast, doing no apparent damage. The researchers were using DOW, a mobile radar system, and besides being visually seen by the researches, it also produced a tornadic signature on the DOW system.
Tornado, Shelby
- When
- June 11, 6:59 PM CST to 7:02 PM CST
- Where
- Shelby County, 2.58 mi NW of Defiance to 2.8 mi NNW of Defiance
- Rating
- EF0
- Path length
- 0.39 mi
- Path width
- 60 yd
- Reported by
- Emergency Manager
- Coordinates
- 41.860, -95.380
A tornado touched down briefly northwest of Defiance. The tornado caused mainly just tree damage.
Thunderstorm Wind, Harrison
- When
- June 11, 7:00 PM CST
- Where
- Harrison County, 4.19 mi E of Hard Scratch
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.630, -95.640
Thunderstorm wind gusts estimated at over 60 mph blew 2 windows out of a house and knocked down a few branches.
Tornado, Shelby
- When
- June 11, 7:05 PM CST to 7:07 PM CST
- Where
- Shelby County, 4.18 mi S of Defiance to 4.02 mi S of Defiance
- Rating
- EF0
- Path length
- 0.2 mi
- Path width
- 80 yd
- Reported by
- Emergency Manager
- Coordinates
- 41.770, -95.340
An apparent tornado downed 30 to 40 trees and damaged a farm outbuilding 4 miles south of Defiance.
Hail, Shelby
- When
- June 11, 7:15 PM CST
- Where
- Shelby County, 0.86 mi SW of Irwin
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 41.790, -95.210
Flash Flood, Pottawattamie
- When
- June 11, 9:52 PM CST to 11:52 PM CST
- Where
- Pottawattamie County, 1.85 mi NW of Lake Manawa to 1.75 mi S of Council Bluffs
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 41.242, -95.870
Local law enforcement reported that flash flooding occurred over a few roads in south Council Bluffs.
Flood, Fremont
- When
- June 11, 10:30 PM CST to June 13, 2:30 PM CST
- Where
- Fremont County, 2.21 mi NNW of Randolph to 2.64 mi N of Randolph
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.897, -95.593
A week of heavy rain producing thunderstorms through June 11th fell across the Nishnabotna River basin in southwest Iowa. The heavy rain caused flooding along the West Nishnabotna from around Hancock, in Pottawattamie county, through Randolph in Fremont county to its merger with the East Nishnabotna River near Hamburg. The river at Randolph reached a 23.8 foot crest around 815pm CDT on June 12th, flood stage is 19 feet. The river at Randolph fell below flood stage during the evening hours of June 13th. The flooding closed several county roads and also flooded agricultural lowlands in the area.
Flood, Montgomery
- When
- June 11, 10:30 PM CST to June 13, 1:30 PM CST
- Where
- Montgomery County, 1.63 mi E of Elliott to 1.02 mi SSW of Tenville
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 41.148, -95.139
A week of heavy rain producing thunderstorms through June 11th fell across the Nishnabotna, Tarkio and Nodaway River basins in southwest Iowa causing some flooding along each. Flooding along the East Nishnabotna River was noted from around Elliott downstream through the Red Oak area and then into Fremont county where it merges with the West Nishnabotna River near Hamburg. The river at Red Oak reached a 24 foot crest around 415am CDT on June 13th, flood stage is 18 feet. The river at Red Oak fell below flood stage in the mid afternoon hours of June 13th. The flooding closed several county roads and also flooded agricultural lowlands in the area. Flooding was also observed along the Tarkio River near Stanton which submerged boat docks and caused the closure of 6 campsites at a local State Park. Flooding along the East Nodaway River near Villisca prompted the closing of a county road in the area.
Flood, Fremont
- When
- June 11, 10:30 PM CST to June 13, 1:30 PM CST
- Where
- Fremont County, 3.74 mi WSW of Riverton to 0.69 mi ENE of Imogene
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.663, -95.638
A week of heavy rain producing thunderstorms through June 11th fell across the Nishnabotna River basin in southwest Iowa. The heavy rain caused flooding along the East Nishnabotna from around Elliott downstream through the Red Oak area and then into Fremont county where it merges with the West Nishnabotna River near Hamburg. The river at Red Oak reached a 24 foot crest around 415am CDT on June 13th, flood stage is 18 feet. The river at Red Oak fell below flood stage in the mid afternoon hours of June 13th. The flooding closed a four-mile stretch of Highway 275 near Hamburg from the Missouri state line north, and also closed several county roads, especially around Riverton. Agricultural lowlands in the area were also flooded.
Flood, Pottawattamie
- When
- June 11, 11:15 PM CST to June 12, 6:30 PM CST
- Where
- Pottawattamie County, 1.22 mi W of Hancock to 2.8 mi WSW of Kemling
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 41.400, -95.394
A week of heavy rain producing thunderstorms through June 11th fell across the Nishnabotna River basin in southwest Iowa. The heavy rain caused flooding along the West Nishnabotna from around Hancock, in Pottawattamie county, through Randolph in Fremont county to its merger with the East Nishnabotna River near Hamburg. The river at Hancock in Pottawattamie county reached an 18.5 foot crest around 1215pm CDT on June 12th, flood stage is 14 feet. The river at Hancock fell below flood stage during the evening hours of June 12th. The flooding closed several county roads and also flooded agricultural lowlands in the area.
Flash Flood, Pottawattamie
- When
- June 12, 12:30 AM CST to 2:30 AM CST
- Where
- Pottawattamie County, 1.06 mi W of Oakland to 1.42 mi NNE of Oakland
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 41.321, -95.420
Flash flooding was reported across a road a mile west of Oakland.
Flood, Page
- When
- June 12, 2:30 AM CST to June 13, 3:45 AM CST
- Where
- Page County, 4.31 mi N of Hepburn to 2.67 mi SE of Hepburn
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 40.912, -95.010
A week of heavy rain producing thunderstorms through June 11th fell across the Nodaway River basin in southwest Iowa. The heavy rain caused flooding along the Nodaway River from around Villisca downstream through Clarinda to around Braddyville. The river at Clarinda reached a 22.7 foot crest at 430pm CDT on June 12, flood stage is 19 feet. The river fell below flood stage at Clarinda during the early morning hours of June 13th. The flooding closed several county roads and also flooded farm fields in eastern Page county.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, June 11, 20083 deaths · 3 injured · $86 million · EF4 · 15 events
- Tornadoes and Flash Flood in Minnesota, June 11 to 12, 20083 deaths · 2 injured · $1.0 million · EF1 · 10 events
- Tornadoes and Flood in Kansas, June 11, 2008$7.1 million · EF3 · 55 events
- Flash Flooding and Damaging Wind in Iowa, June 11, 20081 death · $76,000 · 56 kt wind · 6 events
- Tornado and Flash Flooding in Iowa, June 11 to 13, 2008$2.4 million · EF0 · 82 events
- Tornadoes and Flash Flooding in Iowa, June 11, 2008$505,000 · EF2 · 16 events
- Flooding in South Dakota, June 11 to 13, 20081 death · 2 events
- Hail and Damaging Winds in Georgia, June 11 to 12, 2008$2.5 million · 1.75 in hail · 37 events
- High Wind in Minnesota, June 11, 2008$1.6 million · 50 kt wind · 12 events
- Flash Flood and Hail in Nebraska, June 11, 2008$1.4 million · 1.75 in hail · 15 events
- High Wind in Minnesota, June 11, 2008$1.1 million · 13 events
- Tornadoes and Damaging Wind in Minnesota, June 11, 20081 injured · $175,000 · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 101561, 98805, 98338, 98814, 98331, 136132, 136133, 98335, 98339, 98336, 98308, 98343, 101556, 101558, 101559, 101557, 98344, 101560.